Can I use Pamprin for endometriosis

💊 Side Effects, Interactions, Uses, and Drug Imprint of Midol pms maximum strength (Paracetamol, Pamabromo and Pyrilamine) - 2021

Brand Names: Midol PMS Maximum Strength, Pamprin ES Multiple Symptom Relief Formula, Pamprin Maximum Pain, Pamprin Multi-Symptom, Premesyn PMS

Generic names: Paracetamol, Pamabrom and Pyrilamine

What is Paracetamol, Pamabrom and Pyrilamine?

Paracetamol is a pain reliever and fever reducer.

Pamabrom is a diuretic (water pill).

Pyrilamine is an antihistamine that reduces the effects of natural chemical histamine in the body.

Acetaminophen, pamabrom, and pyrilamine are combination drugs used to treat symptoms of premenstrual syndrome (PMS), such as tension, gas, weight gain from water, headache, muscle pain, cramps, and irritability.

Acetaminophen, Pamabrom, and Pyrilamine can also be used for purposes not listed in this medication guide.

What are the possible side effects of acetaminophen, pamabromo, and pyrilamine?

At Signs of an allergic reaction : Hives; difficult to breathe; Swelling of the face, lips, tongue, or throat.

In rare cases, acetaminophen can cause a severe skin reaction that can be fatal. This can happen even if you have taken paracetamol in the past and had no reaction. Stop taking this medicine and see your doctor right away if you have reddened skin or rashes that spread and cause blisters and peeling. If you have this type of reaction, you should never take medicines that contain paracetamol again.

Stop using this medicine and call your doctor straight away if you:

  • any redness or swelling;
  • little or no urination; or
  • Liver problems - Nausea, upper abdominal pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects can include:

  • Dizziness, drowsiness;
  • dry mouth, nose, or throat;
  • Constipation;
  • blurred vision; or
  • feeling restless or agitated (especially in children).

This is not a complete list of side effects and others may occur. Call your doctor for advice about side effects. You can report side effects to the FDA at 1-800-FDA-1088.

What is the most important information I should know about Paracetamol, Pamabrom and Pyrilamine?

Do not take more of this medication than recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor right away if you have nausea, upper abdominal pain, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).

Ask a doctor or pharmacist before taking any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is found in many combination products. Taking certain products at the same time can cause you to receive too much paracetamol, which can lead to a fatal overdose. Check the label to see if a medicine contains paracetamol or APAP.

In rare cases, paracetamol can cause a severe skin reaction. Stop taking this medicine and see your doctor right away if you have any reddening of the skin or rashes that spread and cause blisters and peeling.

What should I discuss with my doctor before taking acetaminophen, pamabromine, and pyrilamine?

You should not use this medicine if you are allergic to paracetamol (Tylenol), pamabromine, or pyrilamine.

Ask a doctor or pharmacist whether it is safe to take this medicine for other conditions, especially:

  • Liver disease, cirrhosis, a history of alcoholism or if you drink more than 3 alcoholic beverages a day;
  • Kidney disease;
  • Glaucoma;
  • enlarged problems with prostate or urine;
  • Asthma or COPD, cough with phlegm or cough from smoking, emphysema, or chronic bronchitis;
  • if you are taking a blood thinner (warfarin, Coumadin); or
  • if you are taking potassium (Cytra, Epiklor, K-Lyte, K-Phos, Kaon, Klor-Con, Polycitra, Urocit-K).

It is not known whether acetaminophen, pamabromine, and pyrilamine will harm an unborn baby. If you are pregnant or plan to become pregnant while using the drug, do not use this medicine without telling your doctor.

Acetaminophen, pamabromine, and pyrilamine can pass into breast milk and harm a breastfeeding baby. Antihistamines can also slow down breast milk production. Do not use this medicine without medical advice if you are breast-feeding a baby.

Do not give this drug to children under 12 years of age without medical advice. Children under 3 years of age should not take paracetamol, pamabromine, and pyrilamine.

How should I take Paracetamol, Pamabrom and Pyrilamine?

Use exactly as directed on the label or as directed by your doctor. This medicine will usually only be used for a short time until your symptoms improve. Do not take more of this medication than recommended. An overdose of acetaminophen can damage your liver or cause death.

Stop taking this medication and call your doctor if:

  • You have a fever for more than 3 days;
  • You have pain that lasts more than 10 days; or
  • Your symptoms get worse or when you have new symptoms.

If you need an operation or a medical test, let the surgeon or doctor know in good time whether you have been taking this medicine in the last few days.

Store at room temperature protected from moisture and heat.

What if i miss a dose?

Because this medicine is used when needed, you may not have a schedule to take it. If you have a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Use You no extra medication to make up for the missed dose.

Never take more than 8 tablets in a 24 hour period.

What if I overdose?

See an emergency doctor or call the Poison Help line at 1-800-222-1222. Paracetamol overdose can be fatal.

The first signs of an acetaminophen overdose are loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in the upper abdomen, dark urine, and yellowing of the skin or white eyes.

What should I avoid while taking Paracetamol, Pamabrom and Pyrilamine?

Ask a doctor or pharmacist before taking any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is found in many combination products. Taking certain products at the same time can cause you to receive too much paracetamol, which can lead to a fatal overdose. Check the label to see if a medicine contains paracetamol or APAP.

Avoid drinking alcohol. It can increase the risk of liver damage while you are taking acetaminophen and increase certain side effects of pyrilamine.

This medicine can cause blurred vision or affect your thinking or reactions. Use caution when driving or doing anything that requires you to be vigilant and see clearly.

What other drugs will affect acetaminophen, pamabromine, and pyrilamine?

Taking this medicine with other drugs that make you sleepy or slow your breathing can make these effects worse. Ask your doctor before taking acetaminophen, pamabromine, and pyrilamine with a sleeping pill, an anesthetic for pain, a muscle relaxant, or any medicine for anxiety, depression, or seizures.

Other drugs can interact with acetaminophen, pamabromine, and pyrilamine, including prescription and over-the-counter drugs, vitamins, and herbal products. Let each of your health care providers know about all the medications you are now taking and any medications you are taking or stopping.

Your pharmacist can provide more information about acetaminophen, pamabromine, and pyrilamine.